Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 239, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2010, 7:57 PM CDT for 4 counties in Nebraska. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2010, 7:57 PM CDT (00:57 UTC)
- Expired
- Jul 10, 2010, 8:45 PM CDT
- In force
- 48 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE
The radar
The North Platte radar (KLNX), 167 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 8:03 PM CDT | HAIL 1.75 | 9 Se Mills, NE | NICKEL TO GOLFBALL SIZE HAIL COVERING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:55 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1200 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 2383 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
626
WUUS53 KLBF 110057
SVRLBF
NEC015-089-103-149-110145-
/O.NEW.KLBF.SV.W.0239.100711T0057Z-100711T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
757 PM CDT SAT JUL 10 2010
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
EAST CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
EXTREME NORTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 845 PM CDT
* AT 754 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 10 MILES SOUTHEAST OF MILLS...OR 21 MILES NORTHEAST OF
BASSETT...AND MOVING EAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
NAPER AROUND 810 PM CDT.
HULL LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 820 PM CDT.
BUTTE...ANOKA AND PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA
AROUND 825 PM CDT.
SPENCER AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE HIGHWAY
281 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4299 9869 4280 9858 4273 9938 4286 9942
4300 9911
TIME...MOT...LOC 0057Z 252DEG 40KT 4283 9925
WIND...HAIL 60MPH 1.50IN
$$
JACOBS2 follow-up statements
289
WWUS53 KLBF 110122
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT SAT JUL 10 2010
NEC103-149-110130-
/O.CAN.KLBF.SV.W.0239.000000T0000Z-100711T0145Z/
ROCK NE-KEYA PAHA NE-
822 PM CDT SAT JUL 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KEYA PAHA AND
EXTREME NORTHEASTERN ROCK COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA.
LAT...LON 4299 9869 4280 9858 4275 9925 4294 9925
4300 9911
TIME...MOT...LOC 0120Z 252DEG 40KT 4290 9902
$$
NEC015-089-110145-
/O.CON.KLBF.SV.W.0239.000000T0000Z-100711T0145Z/
HOLT NE-BOYD NE-
822 PM CDT SAT JUL 10 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN BOYD
AND NORTHWESTERN HOLT COUNTIES UNTIL 845 PM CDT...
AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
SOUTH OF NAPER...OR 18 MILES WEST OF SPENCER...MOVING EAST AT 45 MPH.
IN ADDITION...GOLF BALL SIZE HAIL WAS REPORTED AT 803 PM CDT 10
MILES SOUTHEAST OF MILLS WITH THIS STORM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BUTTE...HULL LAKE STATE WILDLIFE MANAGEMENT AREA AND PARSHALL
BRIDGE STATE WILDLIFE MANAGEMENT AREA AROUND 830 PM CDT.
ANOKA AROUND 835 PM CDT.
SPENCER AROUND 840 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE HIGHWAY
281 MILE MARKER 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4299 9869 4280 9858 4275 9925 4294 9925
4300 9911
TIME...MOT...LOC 0120Z 252DEG 40KT 4290 9902
WIND...HAIL 60MPH 1.00IN
$$
JACOBS
!285
WWUS53 KLBF 110142
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
842 PM CDT SAT JUL 10 2010
NEC015-089-110152-
/O.EXP.KLBF.SV.W.0239.000000T0000Z-100711T0145Z/
HOLT NE-BOYD NE-
842 PM CDT SAT JUL 10 2010
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN BOYD AND NORTHWESTERN
HOLT COUNTIES WILL EXPIRE AT 845 PM CDT/745 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4299 9869 4280 9858 4275 9925 4294 9925
4300 9911
TIME...MOT...LOC 0142Z 252DEG 40KT 4297 9870
$$
JACOBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:12 PM CDT, 4 hours 45 minutes earlier.
Area forecast discussion, Jul 10, 3:12 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 312 PM CDT SAT JUL 10 2010 .DISCUSSION... DEWPOINTS IN THE MID AND UPPER 60S AHEAD OF A GOOD UPR LEVEL WAVE PUSHING INTO THE PANHANDLE WILL SET THE STAGE FOR SCATTERED THUNDERSTORMS TONIGHT. BEST MLCAPES...AROUND 1500 J/KG...POOL TO THE EAST OF A LINE FROM MERRIMAN TO IMPERIAL THIS AFTERNOON AND TRANSITIONING EAST AHEAD OF THE SFC TROF TONIGHT. BULK SHEAR OF AROUND 35KTS WILL AID IN BRINGING SOME OF THESE STORMS INTO SEVERE RANGE. BEFORE SUNSET...EXPECT THE STORMS TO MAINLY BE A LARGE HAIL AND WIND THREAT. HOWEVER AFTER SUNSET...LOW LEVEL JET SHOULD FEED THE STORMS WHICH MAY DEVELOP INTO AN MCS. ONE MODEL DEVELOPS THIS MCS ACROSS THE SOUTHERN HALF OF THE CWA WHILE ANOTHER DEVELOPS AN MCS LATE ACROSS SOUTH CENTRAL SOUTH DAKOTA AND MOVES IT SOUTHEASTWARD. SUNDAY...NORTHERLY WINDS WILL USHER IN SLIGHTLY COOLER TEMPERATURES...ESPECIALLY ACROSS NORTHERN NEBRASKA WHERE HIGHS WILL ONLY MAKE IT INTO THE LOWER 80S. THE TEMPERATURES WILL NOT KEEP SHOWERS AND THUNDERSTORMS FROM DEVELOPING THOUGH. THROUGH THE AFTERNOON A FRONTAL BOUNDARY SLIDES FROM NORTHWEST TO SOUTHEAST. CAPES ARE ONLY MINIMAL SO REALLY DOUBT STORMS WILL BECOME SEVERE. MONDAY...HIGH PRESSURE MOVES OFF TO THE EAST WITH MOISTURE RETURNING TO THE AREA. THE BEST INSTABILITY WILL POOL OVER THE PANHANDLE BY AFTERNOON SUPPORTING SHOWERS AND THUNDERSTORMS ONCE AGAIN. .EXTENDED.... DURING THE MIDDLE OF THE UPCOMING WEEK THE NEXT SYSTEM WILL DROP OUT OF THE HIGH LATTITUDES INTO THE CENTRAL CANADIAN PRAIRIES. SFC LOW AHEAD OF THIS SYSTEM SHOULD TRAVERSE THE PLAINS JUST NORTH OF NEB AND FORCE A FRONT THROUGH THE CWA WEDNESDAY AFTERNOON/EVENING. AS EXPECTED SOME DIFFERENCES IN TIMING WITH UPPER MASS FIELDS AND ARRIVAL TIME OF FRONT INTO CWA. AS SUCH DID LEAN TOWARD HPC GUIDANCE AND SMALL CHANCE POPS BUT BELIEVE A SLOWER SOLN RATHER THAN FASTER IS THE WAY TO GO ATTM. WITH LARGE RIDGE IN PLACE OVER THE SOUTHERN PLAINS...FRONT MAY NOT MAKE MUCH PROGRESS PAST SOUTHERN NEB BORDER...BUT THIS WILL ALSO DEPEND ON STRENGTH OF CONVECTION. WILL LEAVE A SMALL THREAT OF CONVECTION IN FORECAST ACROSS SOUTHERN CWA INTO THURSDAY EVENING WITH MOISTURE MOST LIKELY TO POOL NEAR THIS BOUNDARY. WESTERN RIDGE SHOULD THEN BEGIN TO BUILD INTO CENTRAL PLAINS BY LATE WEEK AND THE FRONT SHOULD QUICKLY LIFT NORTHWARD INTO DAKOTAS AND INCREASING MID LEVEL TEMPS SHOULD BEGIN TO CREATE A MORE EFFECTIVE CAP TO CONVECTION ACROSS THE HIGH PLAINS. TEMPS LOOK NEAR SEASONAL THOUGH MUCH OF EXTENDED WITH A SHARPER WARMING TREND EXPECTED TO DEVELOP BY LATE WEEK INTO THE WEEKEND AS THE UPPER RIDGE EXPANDS OUT OF THE SOUTHWEST CONUS AND BUILDS OVERHEAD. && .AVIATION... EXPECTING CONVECTION TO INCREASE ACROSS WESTERN NEBRASKA THROUGH THE LATE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PRIMARILY BE IN PLACE...HOWEVER MVFR/NEAR IFR CONDITIONS COULD BE FOUND NEAR THE THUNDERSTORMS. THE LOWERED FLIGHT CONDITIONS WILL MAINLY BE FROM RESTRICTIONS TO VSBY IN THE FORM OF HEAVY RAINFALL...GUSTY WINDS...AND POSSIBLY HAIL. CHANCES ARE FAIR THAT BOTH THE KLBF AND KVTN TERMINALS WILL BE IN THE VCNTY OF THESE STRONGER STORMS IN THE 23Z TO 04Z TIME FRAME. THESE STRONGER STORMS SHOULD BE AVOIDED BY AIRCRAFT AS WELL AS THE LESS INTENSE STORMS ACROSS FAR WESTERN NEBRSKA DUE TO THE THREAT OF DOWNBURST WINDS. QUIETER VFR CONDITIONS SHOULD PREVAIL WITH THE PASSAGE OF THESE STORMS INTO MID DAY SUNDAY. .AVIATION... && .LBF WATCHES/WARNINGS/ADVISORIES...SEVERE THUNDERSTORM WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NEZ004>010-022>029-035>038-056>059-069>071-094. &&
Hazardous weather outlook, Jul 10, 2:44 PM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 244 PM CDT SAT JUL 10 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-111945- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 244 PM CDT SAT JUL 10 2010 /144 PM MDT SAT JUL 10 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS EVENING AND TONIGHT. THUNDERSTORM COVERAGE SHOULD INCREASE ACROSS WESTERN NEBRASKA THROUGH THE EARLY EVENING HOURS...WITH THESE STORMS SPREADING EASTWARD ACROSS NORTH CENTRAL NEBRASKA THROUGH MIDNIGHT. FAVORABLE WIND SHEAR PROFILES AND MODERATE INSTABILITY WILL ALLOW FOR SEVERE THUNDERSTORM THUNDERSTORM DEVELOPMENT AS WELL. LARGE HAIL AND DAMAGING WIND GUSTS OVER 60 MPH WILL BE THE PRIMARY THREATS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. INSTABILITY WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA AGAIN SUNDAY AFTERNOON. THEN...A FRONT PRESSING SOUTHWARD ACROSS NEBRASKA WILL FOCUS THE LIFT FOR A CONVECTIVE SYSTEM TO DEVELOP AND TRACK ACROSS NEBRASKA. THIS WILL BRING POTENTIAL FOR THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS CENTRAL AND SOUTHWEST NEBRASKA. THE ACTIVE PATTERN WILL CONTINUE MONDAY AFTERNOON AND EVENING AS THE FRONT CONTINUES OVER THE AREA...AND THUNDERSTORMS CAN BE EXPECTED ONCE AGAIN. AT THIS TIME...IT APPEARS THAT THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN THE EASTERN PANHANDLE AND SOUTHWEST NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE 13
In the hours before
Local storm report, Jul 10, 6:04 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
604 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 14 N SENECA 42.25N 100.83W
07/10/2010 E1.00 INCH CHERRY NE PUBLIC
&&
MPOWERLocal storm report, Jul 10, 6:42 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 5 SW BROWNLEE 42.24N 100.69W
07/10/2010 E1.00 INCH CHERRY NE PUBLIC
&&
SJACOBSLocal storm report, Jul 10, 6:45 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
645 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 7 SW OCONTO 41.07N 99.86W
07/10/2010 E1.75 INCH CUSTER NE PUBLIC
&&
13Local storm report, Jul 10, 7:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
721 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL 2 E PURDUM 42.07N 100.22W
07/10/2010 M0.75 INCH BLAINE NE PUBLIC
THE PUBLIC ALSO STATED THAT 1.40 INCHES OF RAIN HAS
FALLEN IN 30 MINUTES.
&&
SJACOBSLocal storm report, Jul 10, 7:27 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL 5 SE PURDUM 42.02N 100.19W
07/10/2010 M1.00 INCH BLAINE NE PUBLIC
THE PUBLIC ALSO STATED THAT VERY HEAVY RAIN FELL WITH THE
HAIL.
&&
SJACOBSLocal storm report, Jul 10, 7:28 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
728 PM CDT SAT JUL 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL ANSLEY 41.29N 99.38W
07/10/2010 E1.00 INCH CUSTER NE PUBLIC
&&
13The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:09 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 51 min |
| Jul 10, 7:10 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jul 10, 7:11 PM CDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| Jul 10, 7:18 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 42 min |
| Jul 10, 8:21 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 39 min |
| Jul 10, 8:52 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 38 min |
| Jul 10, 8:55 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 35 min |
| Jul 10, 9:41 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| Jul 10, 10:06 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 54 min |
| Jul 10, 11:45 PM CDT | Areal Flood Advisory | LBF | Custer | 9 hr |
| Jul 10, 11:52 PM CDT | Areal Flood Advisory | LBF | Custer | 12 hr |
| Jul 11, 3:33 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 42 min |
| Jul 11, 4:12 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant, Sheridan | 48 min |
| Jul 11, 4:58 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 47 min |
| Jul 11, 5:42 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, McPherson | 48 min |
| Jul 11, 6:00 PM CDT | Severe Thunderstorm Warning | LBF | Logan | 45 min |
| Jul 11, 6:12 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 63 min |
| Jul 11, 6:15 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, McPherson | 45 min |
| Jul 11, 6:27 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 48 min |
| Jul 11, 6:42 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 48 min |
| Jul 11, 6:42 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Thomas | 48 min |
| Jul 11, 6:47 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.